# SDR CA120504004

- Difficulty date: May 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 214B
- Engine: Lyc T5508D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 212001331
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR IS IMPROPERLY MARKING PARTS THAT THEY MFG, PURSUANT TO A LICENSING AGREEMENT WITH OEM MFG.  REF: MFG AO 230-91 IAW CHAPTER 561 AERONAUTICAL PRODUCTS. PARTS ARE BEING PRODUCED WITH NO MFG CAGE CODE, "HAS ONLY THE OEM MFG CAGE CODE DESIGN APPROVAL HOLDER.  PARTS ARE MFG OUTSIDE OF OEM MFG APPROVED QUALITY SYSTEM FOR OPERATOR USE. THIS MFG IS NOT A SUPPLIER TO OEM MFG. LICENSING AGREEMENT STIPULATED THAT PARTS WOULD BE PRODUCED UNDER A PMA (PDA) HAS NOT BEEN FOLLOWED. THE ENGINE TYPE CERTIFICATE WAS NOT TRANSFERRED BY THE LICENSING AGREEMENT. THE AO 230-91 ALSO COVERS MFG OF THIRD TURBINE CYLINDER, PN 2-140-139-01, BUT WE HAVE NOT HAD VISUAL EVIDENCE OF THIS PART. THE LICENSING AGREEMENT ALSO LISTS 195 OTHER UNIQUE T5508D PARTS WHICH ARE AVAILABLE FOR THIS MFG.  DISK SIN`S 1312, 1314, 1316, 1317, 1319, 1320, 1321, 1324, 1326, 1327, 1328, 1331, 1332, 1333 ARE KNOWN TO HAVE BEEN PRODUCED. THIS MFG HAS NOT AGREED TO A PROPOSED MODIFICATION TO THE LICENSING AGREEMENT WHICH WOULD CORRECT THE IMPROPER MARKING.
